# SDR IPXA2023040392543

- Difficulty date: April 2, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 23,818 hours, 14,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE WARNING LIGHT NOT ILLUMINATING DURING TEST. BUZZER WORKS. SLIDE WARNING LIGHT DEFERRED PER MEL 52-73-01-1. CONTROL NUMBER M806229 ASSIGNED. NO DMP. PLACARD INSTALLED.RESET AUTONOMOUS-STBY POWER SUPPLY UNIT. SYS OPS NORMALLY M/M 52-73-18-0401 AND ADT AND TEST M/M 52-73-00-0501 THIS CLEARS M 806229 PLACARD REMOVED
